Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Salimov R. B. To a Solution of the Inhomogeneous Riemann–Hilbert Boundary Value Problem for Analytic Function in Multiconnected Circular Domain in a Special Case. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2013, vol. 13, iss. 3, pp. 52-58. DOI: 10.18500/1816-9791-2013-13-3-52-58

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
27.08.2013
Full text:
(downloads: 108)
Language: 
Russian
Heading: 
UDC: 
517.54

To a Solution of the Inhomogeneous Riemann–Hilbert Boundary Value Problem for Analytic Function in Multiconnected Circular Domain in a Special Case

Autors: 
Salimov Rasikh Bakhtigareevich, Kazan State University of Architecture and Engineering
Abstract: 

The author offers a new approach to solution of the Riemann–Hilbert boundary value problem for analytic function in multiconnected circular domain. This approach is based on construction of solution of corresponding homogeneous problem, when analytic in domain function is being defined by known boundary values of its argument. The author considers a special case of a problem when the index of a problem is more than zero and on unit of less order of connectivity of domain. Resolvability of a problem depends on number of solutions of some system of the linear algebraic equations.

References: 
  1. Salimov R. B. Modification of new approach to solution of the Hilbert boundary value problem for analytic function in multi-connected circular domain. Izv. Saratov. Univ. N.S. Ser. Math. Mech. Inform., 2012, vol. 12, iss. 1, pp. 32–38 (in Russian)
  2. .Vekua I. N. Generalized analytic functions. Oxford, Pergamon Press, 1962, 668 p. (Rus. ed.: Vekua I. N. Obobshchennye analiticheskie funktsii. Moscow, Fizmatgiz, 1959, 628 p.)
  3. Gahov F. D. Boundary-Value Problems. Moscow, Nauka, 1977, 640 p. (in Russian).
  4. Muskhelishvili N. I. Singular Integral Equations. Boundary-Value Problems of the Theory of Functions and Some of Their Applications to Mathematical Physics. Moscow, Nauka, 1968, 511 p. (in Russian).
  5. Salimov R. B. Some properties of analytic in a disc functions and their applications to study of behaviour of singular integrals. Russian Math. (Izvestiya VUZ. Matematika), 2012, vol. 56, no. 3, pp. 36–44.
Short text (in English):
(downloads: 40)